# SDR R61A20100390

- Difficulty date: August 5, 2010
- Submitted: August 8, 2010
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 15,847 hours, 10,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 4A40114
- Condition: Unserviceable
- Location: R2 Door
- Part time: 6,892 hours, 5,521 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED WHILE A/C WAS IN HEAVY CHECK, MAINTENANCE REMOVED AND REPLACED R-2 EMERGENCY EVACUATION SLIDE PER EMB AMM, DUE TO LOOSE LACING.
